Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had itchy bump in belly button. Having rashes on stomach. Used benadryl. Is it serious?

i have a rash on my stomach , it started with a itchy bump in my belly buttom now i have it also by the belly buttom. its really itchy first it was only 1 bump then 2-3 them it just contiuned. i thought it was a bug bite so i put benadryl on it cortisone on it and i even took benadryl med to see if it would go away. ive been cleaning it in case its something else i clean it with rubbing acochol and proxicide but nothing seems to work. What could it been and is it serious?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

The area of groin and lower abdomen is very moist and is prone to develop these infections.

Treatment can be with oral antifungals as well as with topical antifungals.

Various antifungal powders like candid are availabe.

These can help reduce the moisture as well as control the infection.

Please dont use any steroid, it can worsen your condition

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor